# SDR SWAA2025033109685

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 25,049 hours, 12,696 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD COFFEE MAKER SMELLED DURING AND AFTER OPERATION.<[01] OK TO CONT. PER MEL 25-10-01 SP-1 AUTH# 244280;[02] REMOVED AND REPLACED FWD COFFEE MAKER IN REF TO AMM 25-30-01.
